Contact problems with bounded friction. Semicoercive case

Jiří Jarušek

Czechoslovak Mathematical Journal (1984)

  • Volume: 34, Issue: 4, page 619-629
  • ISSN: 0011-4642

How to cite

top

Jarušek, Jiří. "Contact problems with bounded friction. Semicoercive case." Czechoslovak Mathematical Journal 34.4 (1984): 619-629. <http://eudml.org/doc/13486>.

@article{Jarušek1984,
author = {Jarušek, Jiří},
journal = {Czechoslovak Mathematical Journal},
keywords = {semicoercive case; weak form; existence of solutions; suppositions; two- dimensional problem; straight contact surface; extremum properties of the governing functionals; Signorini problem with friction},
language = {eng},
number = {4},
pages = {619-629},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Contact problems with bounded friction. Semicoercive case},
url = {http://eudml.org/doc/13486},
volume = {34},
year = {1984},
}

TY - JOUR
AU - Jarušek, Jiří
TI - Contact problems with bounded friction. Semicoercive case
JO - Czechoslovak Mathematical Journal
PY - 1984
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 34
IS - 4
SP - 619
EP - 629
LA - eng
KW - semicoercive case; weak form; existence of solutions; suppositions; two- dimensional problem; straight contact surface; extremum properties of the governing functionals; Signorini problem with friction
UR - http://eudml.org/doc/13486
ER -

References

top
  1. G. Duvaut J. L. Lions, Les inéquations en mécanique et en physique, (Russian translation), Nauka, Moskva 1980. (1980) Zbl0298.73001
  2. J. Hlaváček J. Haslinger J. Nečas J. Lovíšek, Solving Variational Inequalities in Mechanics, (in Slovak), ALFA, Bratislava 1982. (1982) 
  3. J. Jarušek, Contact problems with bounded friction. Coercive case, Czech. Math. J. 33 (1983) 2, 237-261. (1983) Zbl0519.73095MR0699024
  4. J. Nečas, On regularity of solutions to nonlinear variational inequalities for second-order elliptic systems, Ren. Mat. 28, VI (1975), 481-498. (1975) Zbl0321.35029MR0382827
  5. J. Nečas J. Janíšek J. Haslinger, On the solution of the variational inequality to the Signorini problem with small friction, Boll. Un Mat. Ital. (5) 17-B (1980), 796-811. (1980) Zbl0445.49011MR0580559

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.